July  2019, 24(7): 3211-3226. doi: 10.3934/dcdsb.2018316

Rate of attraction for a semilinear thermoelastic system with variable coefficients

Departamento de Matemática, Universidade Federal da Paraíba, João Pessoa, PB, 58051-900, Brasil

* Corresponding author: Milton L. Oliveira

Received  July 2017 Revised  September 2018 Published  January 2019

The present paper is concerned with the problem of determining the rate of convergence of global attractors of the family of dissipative semilinear thermoelastic systems with variable coefficients
$ \begin{cases} \partial_t^2u-\partial_x(a_\varepsilon(x) \partial_xu)+\partial_x(m(x) \theta) = f(u)& \mbox{in}\ \ (0,l)\times(0,+\infty),\\ \partial_t\theta-\partial_x(\kappa_\varepsilon(x) \partial_x\theta)+m(x) \partial_{xt}u = 0& \mbox{in}\ \ (0,l)\times(0,+\infty), \end{cases} $
where
$ l>0 $
,
$ a_\varepsilon,\kappa_\varepsilon $
and
$ m $
are regular enough functions, and the nonlinearity
$ f $
is a continuously differentiable function satisfying suitable growth conditions. We show that rate of convergence, as
$ \varepsilon\to0^+ $
, of the global attractors of these problems is proportional the distance of the coefficients
$ \|a_\varepsilon-a_0\|_{L^p(0,l)}+\|\kappa_\varepsilon-\kappa_0\|_{L^p(0,l)} $
for some
$ p\geq 2 $
.
Citation: Fágner D. Araruna, Flank D. M. Bezerra, Milton L. Oliveira. Rate of attraction for a semilinear thermoelastic system with variable coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3211-3226. doi: 10.3934/dcdsb.2018316
References:
[1]

F. D. Araruna and F. D. M. Bezerra, Rate of attraction for a semilinear wave equation with variable coefficients and critical nonlinearities, Pacific J. Math., 266 (2013), 257-282.  doi: 10.2140/pjm.2013.266.257.  Google Scholar

[2]

J. M. ArrietaF. D. M. Bezerra and A. N. Carvalho, Rate of convergence of global attractors of some perturbed reaction-diffusion problems, Topological Methods in Nonlinear Analysis, 41 (2013), 229-253.   Google Scholar

[3]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic equations with critical nonlinearities and applications to Navier-Stokes and heat equations, Transactions of the AMS, 352 (2000), 285-310.  doi: 10.1090/S0002-9947-99-02528-3.  Google Scholar

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dummbell domains Ⅲ. Continuity of attractors, J. Diff. Eqns., 247 (2009), 225-259.  doi: 10.1016/j.jde.2008.12.014.  Google Scholar

[5]

J. M. Arrieta and E. Santamaría, Estimates on the distance of inertial manifolds, Discrete Contin. Dyn. Syst., 34 (2014), 3921-3944.  doi: 10.3934/dcds.2014.34.3921.  Google Scholar

[6]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25, New York, 1992.  Google Scholar

[7]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.   Google Scholar

[8]

F. D. M. Bezerra and M. J. D. Nascimento, Convergence estimates of the dynamics of a hyperbolic system with variable coefficients, Math. Methods Appl. Sci., 37 (2014), 663-675.  doi: 10.1002/mma.2823.  Google Scholar

[9]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.  Google Scholar

[10]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. D. Diff. Eqns., 18 (2006), 767-814.  doi: 10.1007/s10884-006-9023-4.  Google Scholar

[11]

V. L. CarboneA. N. Carvalho and K. Schiabel-Silva, Continuity of attractors for parabolic problems with localized large diffusion, Nonlinear Analysis, 68 (2008), 515-535.  doi: 10.1016/j.na.2006.11.017.  Google Scholar

[12]

V. L. CarboneM. J. D. NascimentoK. Schiabel-Silva and R. P. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electronic Journal of Differential Equations, 77 (2011), 1-13.   Google Scholar

[13]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer-Verlag, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[14]

A. N. Carvalho and S. Piskarev, A general approximation scheme for attractors of abstract parabolic problems, Numerical Functional Analysis and Optimization, 27 (2006), 785-829.  doi: 10.1080/01630560600882723.  Google Scholar

[15]

H. Gao, Global attractor for the semilinear thermoelastic problem, Math. Methods Appl. Sci., 26 (2003), 1255-1271.  doi: 10.1002/mma.416.  Google Scholar

[16]

H. Gao and J. E. Muñoz Rivera, Global existence and decay for the semilinear thermoelastic contact problem, J. Differential Equations, 186 (2002), 52-68.  doi: 10.1016/S0022-0396(02)00016-5.  Google Scholar

[17]

J. K. Hale and A. Perissinotto, Global attractor and convergence for one-dimensional semilinear thermoelasticity, Dynamic Systems and Applications, 2 (1993), 1-9.   Google Scholar

[18]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., Springer-Verlag, 840 New York, 1981.  Google Scholar

[19]

D. B. HenryA. Perissinitto and O. Lopes, On the essential spectrum of a semigroup of thermoelasticity, Applications, 21 (1993), 65-75.  doi: 10.1016/0362-546X(93)90178-U.  Google Scholar

[20]

H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, 1978.  Google Scholar

show all references

References:
[1]

F. D. Araruna and F. D. M. Bezerra, Rate of attraction for a semilinear wave equation with variable coefficients and critical nonlinearities, Pacific J. Math., 266 (2013), 257-282.  doi: 10.2140/pjm.2013.266.257.  Google Scholar

[2]

J. M. ArrietaF. D. M. Bezerra and A. N. Carvalho, Rate of convergence of global attractors of some perturbed reaction-diffusion problems, Topological Methods in Nonlinear Analysis, 41 (2013), 229-253.   Google Scholar

[3]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic equations with critical nonlinearities and applications to Navier-Stokes and heat equations, Transactions of the AMS, 352 (2000), 285-310.  doi: 10.1090/S0002-9947-99-02528-3.  Google Scholar

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dummbell domains Ⅲ. Continuity of attractors, J. Diff. Eqns., 247 (2009), 225-259.  doi: 10.1016/j.jde.2008.12.014.  Google Scholar

[5]

J. M. Arrieta and E. Santamaría, Estimates on the distance of inertial manifolds, Discrete Contin. Dyn. Syst., 34 (2014), 3921-3944.  doi: 10.3934/dcds.2014.34.3921.  Google Scholar

[6]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25, New York, 1992.  Google Scholar

[7]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.   Google Scholar

[8]

F. D. M. Bezerra and M. J. D. Nascimento, Convergence estimates of the dynamics of a hyperbolic system with variable coefficients, Math. Methods Appl. Sci., 37 (2014), 663-675.  doi: 10.1002/mma.2823.  Google Scholar

[9]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.  Google Scholar

[10]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. D. Diff. Eqns., 18 (2006), 767-814.  doi: 10.1007/s10884-006-9023-4.  Google Scholar

[11]

V. L. CarboneA. N. Carvalho and K. Schiabel-Silva, Continuity of attractors for parabolic problems with localized large diffusion, Nonlinear Analysis, 68 (2008), 515-535.  doi: 10.1016/j.na.2006.11.017.  Google Scholar

[12]

V. L. CarboneM. J. D. NascimentoK. Schiabel-Silva and R. P. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electronic Journal of Differential Equations, 77 (2011), 1-13.   Google Scholar

[13]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer-Verlag, New York, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[14]

A. N. Carvalho and S. Piskarev, A general approximation scheme for attractors of abstract parabolic problems, Numerical Functional Analysis and Optimization, 27 (2006), 785-829.  doi: 10.1080/01630560600882723.  Google Scholar

[15]

H. Gao, Global attractor for the semilinear thermoelastic problem, Math. Methods Appl. Sci., 26 (2003), 1255-1271.  doi: 10.1002/mma.416.  Google Scholar

[16]

H. Gao and J. E. Muñoz Rivera, Global existence and decay for the semilinear thermoelastic contact problem, J. Differential Equations, 186 (2002), 52-68.  doi: 10.1016/S0022-0396(02)00016-5.  Google Scholar

[17]

J. K. Hale and A. Perissinotto, Global attractor and convergence for one-dimensional semilinear thermoelasticity, Dynamic Systems and Applications, 2 (1993), 1-9.   Google Scholar

[18]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., Springer-Verlag, 840 New York, 1981.  Google Scholar

[19]

D. B. HenryA. Perissinitto and O. Lopes, On the essential spectrum of a semigroup of thermoelasticity, Applications, 21 (1993), 65-75.  doi: 10.1016/0362-546X(93)90178-U.  Google Scholar

[20]

H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, 1978.  Google Scholar

[1]

Xueli Bai, Fang Li. Global dynamics of competition models with nonsymmetric nonlocal dispersals when one diffusion rate is small. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3075-3092. doi: 10.3934/dcds.2020035

[2]

Xing Wu, Keqin Su. Global existence and optimal decay rate of solutions to hyperbolic chemotaxis system in Besov spaces. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021002

[3]

Shigui Ruan. Nonlinear dynamics in tumor-immune system interaction models with delays. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 541-602. doi: 10.3934/dcdsb.2020282

[4]

Karoline Disser. Global existence and uniqueness for a volume-surface reaction-nonlinear-diffusion system. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 321-330. doi: 10.3934/dcdss.2020326

[5]

Patrick Martinez, Judith Vancostenoble. Lipschitz stability for the growth rate coefficients in a nonlinear Fisher-KPP equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 695-721. doi: 10.3934/dcdss.2020362

[6]

Manil T. Mohan. Global attractors, exponential attractors and determining modes for the three dimensional Kelvin-Voigt fluids with "fading memory". Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020105

[7]

Yanhong Zhang. Global attractors of two layer baroclinic quasi-geostrophic model. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021023

[8]

Amira M. Boughoufala, Ahmed Y. Abdallah. Attractors for FitzHugh-Nagumo lattice systems with almost periodic nonlinear parts. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1549-1563. doi: 10.3934/dcdsb.2020172

[9]

Neng Zhu, Zhengrong Liu, Fang Wang, Kun Zhao. Asymptotic dynamics of a system of conservation laws from chemotaxis. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 813-847. doi: 10.3934/dcds.2020301

[10]

Hui Zhao, Zhengrong Liu, Yiren Chen. Global dynamics of a chemotaxis model with signal-dependent diffusion and sensitivity. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021011

[11]

Shujing Shi, Jicai Huang, Yang Kuang. Global dynamics in a tumor-immune model with an immune checkpoint inhibitor. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1149-1170. doi: 10.3934/dcdsb.2020157

[12]

Wenjun Liu, Hefeng Zhuang. Global attractor for a suspension bridge problem with a nonlinear delay term in the internal feedback. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 907-942. doi: 10.3934/dcdsb.2020147

[13]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[14]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[15]

Hai-Yang Jin, Zhi-An Wang. Global stabilization of the full attraction-repulsion Keller-Segel system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3509-3527. doi: 10.3934/dcds.2020027

[16]

Sze-Bi Hsu, Yu Jin. The dynamics of a two host-two virus system in a chemostat environment. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 415-441. doi: 10.3934/dcdsb.2020298

[17]

Xiaoping Zhai, Yongsheng Li. Global large solutions and optimal time-decay estimates to the Korteweg system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1387-1413. doi: 10.3934/dcds.2020322

[18]

Ting Liu, Guo-Bao Zhang. Global stability of traveling waves for a spatially discrete diffusion system with time delay. Electronic Research Archive, , () : -. doi: 10.3934/era.2021003

[19]

Ziang Long, Penghang Yin, Jack Xin. Global convergence and geometric characterization of slow to fast weight evolution in neural network training for classifying linearly non-separable data. Inverse Problems & Imaging, 2021, 15 (1) : 41-62. doi: 10.3934/ipi.2020077

[20]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

2019 Impact Factor: 1.27

Article outline

[Back to Top]